Event Contact: Maryland REALTORS
Event Cost: $85.00
The Commercial Symposium is an annual one-day educational seminar for Maryland real estate agents to get up-to-the-minute information on the hottest local commercial real estate developments and trends. Last year was the first year the Symposium was held as an all-day event. Attendees gave overwhelmingly positive feedback for the all-day format, so Maryland REALTORS® is providing an all-day format again this year. Morning and afternoon sessions will be submitted for Maryland Continuing Education credits. Commercial real estate agents in the metropolitan area consider this education a must-attend event. Last year’s event attracted approximately 160 attendees. 160-200 attendees are expected to attend this year’s event. These are the “movers and shakers” in the commercial real estate industry. Registration is $85 for Early Bird until April 27, then the price increases to $125. Self-Parking is $6 a day.
This year’s symposium will be held on May 1, 2018 at The Hotel At The University of Maryland, 7777 Baltimore Avenue, College Park, Maryland 20740.
AGENDA8:00 – 9:00 a.m. Registration and Breakfast
Welcome – Ronnette Earle, Symposium Subcommittee ChairGreetings - Boyd Campbell, President, Maryland REALTORS®
9:00 a.m. – 12:00 p.m. Commercial Agency (3 hours MD Agency, Category H, 856-1604 CE)Colin McGowan, President, Frederick Academy of Real Estate
12:00 – 1:15 p.m. Lunch & NetworkingSponsorship Acknowledgements - Hedy NelsonGuest: Prince Georges County Executive Rushern L. Baker III
1:15 – 2:45 p.m. Maryland Trends in Commercial Real Estate(1.5 hours MD Professional Enhancement, Category F, 883-1604 CE)
Moderated by Dr. Lawrence Yun, Chief Economist and Senior Vice President of Research, National Association Of REALTORS® Panelists:William H. Cole IV, Pres. & CEO, Baltimore Development Corporation
David S. Iannucci, Asst. Deputy Chief Admin Officer for Economic Development, Prince George’s County
Kimberly Min, Partner, Whiteford, Taylor, Preston, LLPEddie Pounds, Attorney at Law, O’Malley, Miles, Nylen & Gilmore, P.A.
David Ryan, Executive Director, Salisbury Wicomico Economic Development Corporation (SWED)
2:45 – 3:00 p.m. Afternoon Break
3:00 – 4:30 p.m. Staying Ahead of the Curve:Spotlight on UMD and College Park(1.5 hours MD Professional Enhancement, Category F, 884-1604 CE)Presented by Ken Ulman, Margrave Strategies
4:30 – 5:30 p.m. Closing – John Pilkins – Commercial Alliance Committee Chair
Networking Happy Hour - Governor Larry Hogan (invited)